# SDR C2XABT055

- Difficulty date: August 8, 2005
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 12,062 hours, 9,165 cycles
- Engine: Allsn AE3007A
- Engine time: 6,924 hours, 3,764 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: 23075579
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE IN CABIN.  TURNED OFF PACK NR 2 AND SMOKE CLEARED.  EWR MAINTENANCE TROUBLESHOT, DETERMINED ENGINE NR 1 CAUSING SMOKE IN CABIN.  AIRCRAFT MAINTENANCE FERRIED TO BTV WITH NR 1 BLEED OFF.  BTV MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.  OPS CHECKED AND LEAKED CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE IAW TASKCARD NR 6271001.  FRONT SUMP CRACKED, SUMP WAS CRACKED ALLOWING OIL TO SEEP INTO BLEED AIR SYSTEM.
